# SDR UPS06446609

- Difficulty date: March 14, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 UPPER DECK FLOORBEAM FWD HORIZ FLANGE RBL 13" FASTENER HOLE FOUND CRACKED APPROX 0.040" IN LENGTH RUNNING FWD.  BS 400 UPPER DECK FLOORBEAM FWD HORIZ FLANGE RBL 13" REPAIRED AS PER UPS EO# B747-5310-23043 APPENDIX D FIG 9 PLAN C.
